# SDR SWAA2022122082219

- Difficulty date: December 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 22,424 hours, 10,713 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL FWD UPPER SLIDING SEAL CRACKED.  R & R RIGHT HORIZONTAL FWD UPPER SLIDING SEAL IAW MM 53-31-31
